# SDR MALA964911

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC726B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED A CRACK IN THE LOWER BELT FRAME FLANGE RELIEF RADIUS AT FS 212.  THEY STOP DRILLED THE CRACK AND INSTALLED A DOUBLER AND STIFFENER IAW FAC SRM 53-90-20.  (M)
